# SDR SWAA2025031794123

- Difficulty date: February 7, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Component: Aar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 ANGLE ON INBOARD AUXILIARY TRACK AT RT WING 2025-112907 <[01].  REPLACED ANGLE LOCATED ON SLAT 8 INBOARD AUXILIARY TRACK AT RT WING. IAW B737-700 SRM 51-10-02 ITEM 9 B737-700 SRM 51-40-02 AND DWG: 114A5010 SHEET: 6 REV: D.  TOOL USED: CALIPER: P/N: 500-197-30 S/N: A23304029 DUE DATE: 10-NOV-25; [02] CERTIFIED WORK PERFORMED.
